# SDR AWXA200400982

- Difficulty date: August 14, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D531122242010500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, GALVANIC CORROSION WAS FOUND ON FITTING AT FORWARD FACE OF FS 20, ABOVE R-1 DOOR LOWER AFT GIRT FITTING Y1730 RT.  MAINTENANCE REMOVED CORRODED FITTING AT FS 20, Y1730 RT; FABRICATED A NEW REPLACEMENT FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
